# SDR YENA2022082900826

- Difficulty date: August 25, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 04612
- Aircraft time: 44,064 hours, 15,220 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2226, POP-EWR. 'ENGINE EXHAUST SMELL IN FLIGHT DECK DISSIPATED WITH PAC 1 OFF; COMPLIED WITH INFO NOTICE  2017-T015, SECTION A (A), ISOLATED FAULT TO TYPE 2 TSM 05-50-00-810-085-B. FOUND OIL LEAKAGE OF DE-OILER CARBON SEAL. REMOVED AND REPLACED DE-OILER CARBON SEAL IAW TSM 71-00-00-810-801-A. DECONTAMINATION PREVIOUSLY COMPLIED WITH. A/C OK FOR RETURNED TO SERVICE.'
